# SDR 120B2020041500022

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,586 hours, 15,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Curtain
- Part number: 114T270211
- Condition: Torn
- Location: Rt Wing
- Part time: 99,586 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TAI DUCT CURTAIN IS TORN.
